I cannot take this anymore, I feel like I'm dying. This all started years ago. I had unprotected sex with someone and contracted an STD. I got that cleared up and ever since then I've been having off and on spouts of dizziness. They use to be far and few between. A couple of years later I dated a guy who started getting the same symptoms. I never really said anything about my dizziness (didn't think much of it). It was weird every once in awhile he would say "oh wow I just got dizzy". I got myself checked out again for STDs and everything was negative so I was thinking there is NO WAY this is anything, it's just a coincidence. So I dated the guy for a couple years and we both had off an on bouts of dizziness with joint pain (weird). I ended the relationship. I was single for a while and was still getting off and on dizziness and muscle aches/tiredness. I was diagnosed with Panic Disorder which I beleived since there was no other explanation.............this is where the story get really freaky.................
I started seeing this guy who I met and about a month later we started dating and having intercourse. He got swolen glands and sore throat shortly after our 1st "encounter". I didn't think anything of it until a couple of months later one day he said "oh wow I just got dizzy"....I almost died!!! I brushed it off again thinking it was just one of those things. Let me speed this up a little, currently, still living with the same guy. My dizziness is permanant along with vision problems and sore muscles, he is going through the same thing. We've both been through STD testing etc and nothing is comming up. Currently, I cannot even get out of bed I'm so dizzy (constantly with extremem heaviness in my head). I'm scared for my life and dont know what is going on. The DR's don't know either. I'm at such a loss. I can barel y stand up, my back hurts, my knee hurts. Any thoughts????
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?